Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Increased weight due to medication. Will homeo medicine cure lip vitiligo and How to decrease my weight?

i am 21 years of age and 66 kgs. my height is 5 4 .I have suddenly increased weight due to Homeo medicine (for lip vitiligo ) from 57 kgs to 66 kgs in 7 months.Now this weight has become a problem.If i stop the medicine,my lip gets worsened.I don t want to go for surgery to correct my lip vitiligo. Please suggest me how to decrease my weight.Will the homeo medicine cure lip vitiligo?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thank you for HCM.
Homeo medicine may reduce the symptoms of vitilgo do not know much about curing it as im not a homeopath expert.
Coming to weight reduction you follow these tips
1.Eat small meals spread evenly through out the day
2.Stay hydrated
3.Drink green tea
4.Stay away from all processed and fried foods
5.Avoid all fuzzy and sugar drinks
6.Add an exercise regimen ( go for a brisk walk or jogging for 30-45 mins)
Lastly stay dedicated and be consistent with your diet an exercise and you should be on your way .
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor